Totally inert groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 102 (1999), pp. 151-156.
@article{RSMUP_1999__102__151_0,
     author = {Belyaev, V. V. and Kuzucuo\u{g}lu, M. and Se\c{c}kin, E.},
     title = {Totally inert groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {151--156},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     mrnumber = {1739538},
     zbl = {0945.20022},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__102__151_0/}
}
TY  - JOUR
AU  - Belyaev, V. V.
AU  - Kuzucuoğlu, M.
AU  - Seçkin, E.
TI  - Totally inert groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1999
SP  - 151
EP  - 156
VL  - 102
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1999__102__151_0/
LA  - en
ID  - RSMUP_1999__102__151_0
ER  - 
%0 Journal Article
%A Belyaev, V. V.
%A Kuzucuoğlu, M.
%A Seçkin, E.
%T Totally inert groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1999
%P 151-156
%V 102
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1999__102__151_0/
%G en
%F RSMUP_1999__102__151_0
Belyaev, V. V.; Kuzucuoğlu, M.; Seçkin, E. Totally inert groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 102 (1999), pp. 151-156. http://www.numdam.org/item/RSMUP_1999__102__151_0/

[1] V.V. Belyaev, Locally finite groups with Černikov Sylow p-subgroups, Algebra i Logika, 20 (1981), pp. 605-619. Translation Algebra and Logic, 20 (1981), pp. 393-402. | MR | Zbl

[2] V.V. Belyaev, Inert subgroups in infinite simple groups, Sibirskii Mathematicheskii Zhurnal, 34 (1993), pp. 17-23. English Translation Siberian, Math. J., 34 (1993), pp. 218-232. | MR | Zbl

[3] B. Hartley et al, Finite and Locally finite Groups, NATO ASI series C, 471, Kluwer Academic Publishers (1995). | MR | Zbl

[4] O.H. Kegel - B. A. F. WEHRFRITZ, Locally finite Groups, North Holland, Amsterdam (1973). | MR | Zbl

[5] M Kuzucuoğlu, Barely Transitive permutation groups, Arch. Math., 55 (1990), pp. 521-532. | MR | Zbl

[6] A. Ju. OL'SANSKII, An infinite group with subgroups of prime orders, Izv. Akad. Nauk. USSR. Ser. Mat., 44, 2 (1980), pp. 309-321. | MR | Zbl

[7] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten, Princeton University. | MR | Zbl